# SDR R61A201906290669

- Difficulty date: June 29, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N641RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000062
- Aircraft time: 41,226 hours, 25,763 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Unit
- Part number: 34002210
- Part serial: 005089
- Condition: Inoperative
- Location: Cabin
- Part time: 24,100 hours, 17,222 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN EMERGENCY EXIT SIGN DOES NOT ILLUMINATE. R&R AFT EMERGENCY POWER UNIT (EXIT SIGN #3 POWER UNIT) IAW AMM 33-50-01.
